# SDR AU980731

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 3250 · Landing Gear Steering System
- Part: Actuator
- Part number: 993880047
- Condition: Faulty
- Location: Nlg Steering
- Component: Electromech, ACTUATOR
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE WHEEL STEERING SYSTEM DISCONNECT LINEAR ACTUATOR FAULTY.
